Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2019, Volume 105, Issue 5, Pages 724–739 (Mi mz11996)  

This article is cited in 2 scientific papers (total in 2 papers)

Jackson-Type Inequalities in the Spaces $S^{(p,q)}(\sigma^{m-1})$

R. A. Lasuriya

Abkhazian State University

Abstract: In the case of approximation of functions by using linear methods of summation of their Fourier–Laplace series in the spaces $S^{(p,q)}(\sigma^{m-1})$, $m\ge 3$, for classes of functions defined by transformations of their Fourier–Laplace series using multipliers, Jackson-type inequalities are established in terms of operators which are also defined by the corresponding transformations of the Fourier–Laplace series.

Keywords: Fourier–Laplace series, linear summation methods, best approximations, convolution.

DOI: https://doi.org/10.4213/mzm11996

Full text: PDF file (555 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2019, 105:5, 707–719

Bibliographic databases:

UDC: 517.5
Received: 13.03.2018
Revised: 27.06.2018

Citation: R. A. Lasuriya, “Jackson-Type Inequalities in the Spaces $S^{(p,q)}(\sigma^{m-1})$”, Mat. Zametki, 105:5 (2019), 724–739; Math. Notes, 105:5 (2019), 707–719

Citation in format AMSBIB
\Bibitem{Las19}
\by R.~A.~Lasuriya
\paper Jackson-Type Inequalities in the Spaces~$S^{(p,q)}(\sigma^{m-1})$
\jour Mat. Zametki
\yr 2019
\vol 105
\issue 5
\pages 724--739
\mathnet{http://mi.mathnet.ru/mz11996}
\crossref{https://doi.org/10.4213/mzm11996}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3951592}
\elib{https://elibrary.ru/item.asp?id=37424226}
\transl
\jour Math. Notes
\yr 2019
\vol 105
\issue 5
\pages 707--719
\crossref{https://doi.org/10.1134/S0001434619050079}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000473246800007}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85068170467}


Linking options:
  • http://mi.mathnet.ru/eng/mz11996
  • https://doi.org/10.4213/mzm11996
  • http://mi.mathnet.ru/eng/mz/v105/i5/p724

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. El Ouadih S., Daher R., Tyr O., Saadi F., “Equivalence of K-Functionals and Moduli of Smoothness Generated By the Beltrami-Laplace Operator on the Spaces S-(P,S-Q)(SIGMA(M-1))”, Rend. Circ. Mat. Palermo  crossref  isi
    2. R. A. Lasuriya, “Inverse Approximation Theorems in the Spaces $S^{(p,q)}(\sigma^{m-1})$”, Math. Notes, 110:1 (2021), 80–91  mathnet  crossref  crossref  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:195
    References:17
    First page:12

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021